LINEAR-QUADRATIC CONTROL PROBLEM WITHOUT STABILIZABILITY

被引:0
作者
DAPRATO, G
DELFOUR, M
机构
[1] SCUOLA NORMALE SUPER PISA,I-56126 PISA,ITALY
[2] UNIV MONTREAL,CTR RECH MATH,MONTREAL H3C 3J7,QUEBEC,CANADA
[3] UNIV MONTREAL,DEPT MATH & STAT,MONTREAL H3C 3J7,QUEBEC,CANADA
来源
LECTURE NOTES IN CONTROL AND INFORMATION SCIENCES | 1990年 / 147卷
关键词
D O I
暂无
中图分类号
TP [自动化技术、计算机技术];
学科分类号
0812 ;
摘要
引用
收藏
页码:126 / 147
页数:22
相关论文
共 2 条
[1]  
DAPRATO G, 1988, 27TH P IEEE C DEC CO, P352
[2]   NERVE AXON EQUATIONS .1. LINEAR APPROXIMATIONS [J].
EVANS, JW .
INDIANA UNIVERSITY MATHEMATICS JOURNAL, 1972, 21 (09) :877-&